# SDR UALA2012030601427

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 85,484 hours, 13,683 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

P62 PIGTAIL SPARKS WHEN DISCONNECTED.  COLLARED CB.  REPLACED SHORTED PIGTAIL CABLE AND RESET C-B.
